I, too, have an annoying dry cough that I attribute to sx of the triple tx. I don't have a cold or allergies either. Sometimes my chest hurts as well. I also had some mouth sensitivity and started using biotene toothpaste and swishing a lot with water. Just this week a had a full blown mouth sore on the inside of my cheek. I used ambisol and it seems to resolving.
I have also had a pesky cough that started not long after I started tx. I asked about it and the NP said she didn't think it was related. However, I found this and it states cough as one of the side effects, I haven't had any mouth sores. I have also heard others refer to the "riba cough" so I guess it must be pretty common.
I went thru a bottle of therabreath mouthwash n the toothpaste too. Trying a brand called cycso now. I think therabreath keeps my mouth more moist n clean. I have a slight productive cough. It's kind of annoying, but the post nasal drip makes me gag. lol.
Aren't we a mess with all these vague annoying se? None of em are deal breakers, nor do they hit at once. But geez! My gums were bleeding, so I floss n use a child's soft toothbrush 3 or 4 times a day. Start off w protein shake n green powder, eat 60 gm of fat. squeeze in omega 3s and multivit plus extra D at odd times. Use a steroid cream n Vistaril for itching. Carry all this in my purse w/ tuks, balneol cream, Zofran, sunflower seeds, almonds, and hi fat granola. And always the riba n incivik. It really is funny when you think how much our lives have changed... rambling again, Karen :)
I am starting to think I am the queen of canker sores.Dr sd it is caused by the meds. I am week 9. First got one or two cankers after a real bout of stomach upset. Last week I had 4 at a time. Then to top it off one of them was on the inside of my bottom lip and I kept accidently biting it with my front (beaver) teeth which after about the third or fourth time is terribly painful. It is enough to make me quit eating but you can't do that with incivek. My sinus stuff (even with rx antihistamines) has caused enough irritation to cause little sores in my nose too. How attractive is that? It is a good thing I am already married. I have a rash now on my arms and the small of my back. My scalp is itching and making me crazy. That is just a partial list. All of these strange ailments kinda make you feel like a hypochondriac but it is like you said crossradsec most of the sx aren't deal breakers especially when you might be beating hep c. I have a dr appt tomorrow and it could be a whole new day with different sx, ahhhh, ya never know. Take care everyone,
I have a cough that kind of feels like I'm choking on air lol! I always joke after I start coughing that I'm choking on air because it's like choking on water except I hadn't drank any prior to coughing....
I also have had canker sores on my tongue... I started brushing and flossing more often, after everything and anything I drink or eat with the exception of water and this seems to help tremendously!!! Today I am actually canker sore free! They started last week and I'm going on week 4 of therapy... hopefully this will help keep them at bay.
Furthermore, I am getting sores in my nose... I have been using a saline nose rinse daily and afterwards I put vaseline on my nostrils.... This has also helped tremendously!!
This chronic cough can be very annoying and as nygirl mentioned is quite common. Mine hasn't been a major issue and rarely continues as I lay down in bed. It happens the most during extended conversations during work and is a bit annoying to cough mid-sentence. I've noticed that since I've been taking Claritin to help with keeping the rash down, it also helps subside the post nasal drip and the cough.
Hi I know I am late on this but wanted to say that Biotene mouthrinse and Biotene gel is very helpful for the mouth. Also, my doc called in Magic Mouthwash when it got really bad. I feel very lucky this time, my doc is so responsive
Don't have the cough though I thought riba could cause that
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.